

MAGIC April Subregional Meeting

Thursday, April 23, 2015; 3:00 – 5:00 pm 141 Keyes Road, Concord, MA

AGENDA

3:00 pm	Welcome, Introductions, and Updates (10 minutes) Keith Bergman, Littleton Town Administrator, MAGIC Chairman
3:10 pm	Community Exchange (30 minutes) MAGIC Representatives
3:40 pm	MAGIC Work Plan – Review FY15 Plan and discuss updating (20 minutes) Keith Bergman MAGIC Representatives
4:00 pm	Discuss Projects for use of MAGIC Special Assessment Funds (50 minutes) Tanya Paglia, MAPC, MAGIC Coordinator MAGIC Representatives
4:50 pm	Appoint Nominating Committee for Annual MAGIC Elections (10 minutes) Keith Bergman
5:00 pm	Meeting Adjourn

Upcoming Events:

MAGIC Trail Walk: Thursday, May 7, 2015, 9:00 - 11:30 am in Lincoln Next MAGIC Meeting: Thursday, June 4, 2015, 3:00 - 5:00 pm in Concord

